MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Reportedly a patient who received a perceval valve size 23 on (b)(6) 2019, is being evaluated for possible tavr due to aortic stenosis.No further information is available.No other allegation of device dysfunction or adverse event on the patient has yet been received from the site.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
MDR Report Key17714303
Report Number3019892983-2023-01015
Device Sequence Number17829936
Product Code LWR
UDI-Device Identifier00896208000429
UDI-Public(01)00896208000429(240)ICV1209(17)220606
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2023
Report Date (Section F) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2022
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/11/2023
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer08/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale